Finite charges in von Neumann algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1980), pp. 81-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_9_a17,
author = {M. S. Matveichuk},
title = {Finite charges in von {Neumann} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--82},
year = {1980},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_9_a17/}
}
M. S. Matveichuk. Finite charges in von Neumann algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1980), pp. 81-82. http://geodesic.mathdoc.fr/item/IVM_1980_9_a17/